# SDR HNAA2010022400038

- Difficulty date: November 3, 2009
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 52,396 hours, 58,352 cycles
- Engine: Pwa PW120A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 85711334101
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR ANGLE FOUND CRACKED ON INBD SIDE OF NACELLE ( STA YW139).  R & R ANGLE IAW SRM 51-40-00.
